MAUDE Adverse Event Report: DEPUY MITEK LLC US 5.5 HEALIX ADVANCE BR W/OCORD; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

DEPUY MITEK LLC US 5.5 HEALIX ADVANCE BR W/OCORD; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number 222297
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
Report 3 of 3 for (b)(4).It was reported from that during an unspecified surgical procedure it was observed that the 5.5 healix advance br w/ocord anchor device was brittle throughout the surgery.According to the reporter the surgeon was tying knots and using the knot pusher, when the orthocord ripped inside the patient's body.It was reported that the othocord was grabbed because they wanted to do some freehand passes in absence of the suture.Another like device was used to complete the procedure.There was a two to three minute delay in the procedure reported.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H10 additional narrative: e1: the initial reporter facility name and address was not provided.E3: reporter is a j&j sales representative.Udi: (b)(4) investigation summary - the complaint device is not being returned, it was implanted in the patient, therefore unavailable for a physical evaluation.Since the complaint device was implanted, we cannot determine a root cause for the reported failure.If additional information or the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance was identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
5.5 HEALIX ADVANCE BR W/OCORD
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 
3035526892
MDR Report Key19349729
Report Number1221934-2024-01609
Device Sequence Number20641116
Product Code MAI
UDI-Device Identifier10886705021338
UDI-Public10886705021338
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number222297
Device Lot Number203L151
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2024
Initial Report FDA Received Date05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown